Alert archive / Maine / Gale Warnings in 2014
Gale Warning 29, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 25, 2014, 4:19 PM EST. It took effect at Nov 26, 2014, 7:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 4:19 PM EST (21:19 UTC)
- In effect from
- Nov 26, 2014, 7:00 PM EST
- Expired
- Nov 27, 2014, 11:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
224 WHUS71 KCAR 252119 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 419 PM EST TUE NOV 25 2014 ANZ050>052-260600- /O.CAN.KCAR.SC.Y.0162.000000T0000Z-141125T2300Z/ /O.UPG.KCAR.GL.A.0014.141127T0000Z-141127T1300Z/ /O.NEW.KCAR.GL.W.0029.141127T0200Z-141127T1100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 419 PM EST TUE NOV 25 2014 ...GALE WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NE 20 TO 30 KT WITH GUSTS TO 40 KT. * WAVES/SEAS...SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
12 follow-up statements
625 WHUS71 KCAR 260241 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 941 PM EST TUE NOV 25 2014 ANZ050>052-261045- /O.CON.KCAR.GL.W.0029.141127T0200Z-141127T1100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 941 PM EST TUE NOV 25 2014 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM EST THURSDAY... * WINDS...NE 20 TO 30 KT WITH GUSTS TO 40 KT. * WAVES/SEAS...SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
078 WHUS71 KCAR 260533 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1233 AM EST WED NOV 26 2014 ANZ050>052-261345- /O.CON.KCAR.GL.W.0029.141127T0200Z-141127T1100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1233 AM EST WED NOV 26 2014 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EST THURSDAY... * WINDS...NE 20 TO 30 KT WITH GUSTS TO 40 KT. * WAVES/SEAS...SEAS 7 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
906 WHUS71 KCAR 260816 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 316 AM EST WED NOV 26 2014 ANZ050>052-261630- /O.EXT.KCAR.GL.W.0029.141127T0200Z-141127T1300Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 316 AM EST WED NOV 26 2014 ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 50 KT. * WAVES/SEAS...SEAS 8 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
407 WHUS71 KCAR 260831 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 331 AM EST WED NOV 26 2014 ANZ050>052-261645- /O.EXT.KCAR.GL.W.0029.141127T0000Z-141127T1300Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 331 AM EST WED NOV 26 2014 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 50 KT. * WAVES/SEAS...SEAS 8 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
720 WHUS71 KCAR 261108 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 608 AM EST WED NOV 26 2014 ANZ050>052-261915- /O.CON.KCAR.GL.W.0029.141127T0000Z-141127T1300Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 608 AM EST WED NOV 26 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 50 KT. * WAVES/SEAS...SEAS 8 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
337 WHUS71 KCAR 261408 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 908 AM EST WED NOV 26 2014 ANZ050>052-262215- /O.CON.KCAR.GL.W.0029.141127T0000Z-141127T1300Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 908 AM EST WED NOV 26 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 50 KT. * WAVES/SEAS...SEAS 8 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
132 WHUS71 KCAR 261956 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 256 PM EST WED NOV 26 2014 ANZ050>052-271000- /O.EXT.KCAR.GL.W.0029.141127T0000Z-141127T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 256 PM EST WED NOV 26 2014 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 45 KT. * WAVES/SEAS...SEAS 7 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
824 WHUS71 KCAR 270346 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1046 PM EST WED NOV 26 2014 ANZ050>052-271200- /O.CON.KCAR.GL.W.0029.000000T0000Z-141127T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1046 PM EST WED NOV 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 45 KT. * WAVES/SEAS...SEAS 8 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
932 WHUS71 KCAR 270745 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 245 AM EST THU NOV 27 2014 ANZ050>052-271545- /O.EXT.KCAR.GL.W.0029.000000T0000Z-141127T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 245 AM EST THU NOV 27 2014 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NE 25 TO 35 KT WITH A FEW GUSTS TO 45 KT. * WAVES/SEAS...SEAS 8 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
787 WHUS71 KCAR 271120 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 620 AM EST THU NOV 27 2014 ANZ050>052-271600- /O.CON.KCAR.GL.W.0029.000000T0000Z-141127T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 620 AM EST THU NOV 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NE 25 TO 35 KT WITH A GUSTS TO 40 KT. * WAVES/SEAS...SEAS 8 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
135 WHUS71 KCAR 271124 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 624 AM EST THU NOV 27 2014 ANZ050>052-271600- /O.CON.KCAR.GL.W.0029.000000T0000Z-141127T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 624 AM EST THU NOV 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NE 25 TO 35 KT WITH GUSTS TO 45 KT. * WAVES/SEAS...SEAS 8 TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
744 WHUS71 KCAR 271626 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1126 AM EST THU NOV 27 2014 ANZ050>052-280030- /O.EXP.KCAR.GL.W.0029.000000T0000Z-141127T1600Z/ /O.NEW.KCAR.SC.Y.0163.141127T1626Z-141128T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1126 AM EST THU NOV 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS...NE 25 TO 30 KT. * WAVES/SEAS...SEAS 6 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 25, 1:14 PM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Nov 25, 1:14 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
114 PM EST TUE NOV 25 2014
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON...WITH HIGH
PRESSURE CROSSING THE REGION TONIGHT. LOW PRESSURE FROM THE
COASTAL MID ATLANTIC STATES WILL LIFT ACROSS THE GULF OF MAINE
WEDNESDAY NIGHT AND EXIT ACROSS THE MARITIMES THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
A COLD FRONT/TROF WILL CROSS THE REGION THIS AFTERNOON WITH
PARTLY/MOSTLY CLOUDY SKIES ACROSS NORTHERN AREAS AND GENERALLY
PARTLY CLOUDY SKIES ACROSS THE REMAINDER OF THE FORECAST AREA. AN
ISOLATED SHOWER IS ALSO POSSIBLE ACROSS NORTHWEST AREAS THIS
AFTERNOON. DIURNAL MIXING WILL HELP TRANSPORT THE STRONG WINDS
ALOFT TO THE SURFACE ACROSS NORTHERN PORTIONS OF THE FORECAST AREA
THIS AFTERNOON WHERE A WIND ADVISORY REMAINS IN EFFECT. LIGHTER
WINDS WILL OCCUR SOUTHWARD ACROSS THE REMAINDER OF THE FORECAST
AREA. AFTERNOON HIGH TEMPERATURES WILL RANGE FROM THE MID 40S TO
AROUND 50 NORTH...TO THE UPPER 50S TO AROUND 60 DOWNEAST. HAVE
UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH
EXPECTED AFTERNOON TEMPERATURES AND CLOUD COVER.
PARTLY/MOSTLY CLOUDY SKIES ALONG WITH ISOLATED RAIN OR SNOW
SHOWERS ARE EXPECTED ACROSS NORTHERN AREAS TONIGHT...WITH PARTLY
CLOUDY SKIES DOWNEAST.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
FOR WEDNESDAY...CLOUDS WILL INCREASE AHEAD OF A LOW PRESSURE
SYSTEM THAT WILL ORGANIZE ALONG THE NORTH CAROLINA COAST AND
RAPIDLY SHOOT TOWARDS THE SOUTHERN TIP OF NOVA SCOTIA BY LATE
WEDNESDAY NIGHT. THE LOW WILL BE A FAST-MOVER AND THE KEY WILL BE
THE EXACT TRACK. A TRACK FURTHER EAST AS SHOWN BY GEMS AND SREF
WILL REDUCE ADVERTISED SNOW AMOUNTS. FOR THIS FORECAST...SNOW
AMOUNTS ARE PREDICATED ON A TRACK TAKING THE LOW JUST SOUTH OF
YARMOUTH IN NOVA SCOTIA. DUE TO UNCERTAINTY ON THE TRACK...WILL
MAINTAIN THE WATCH RATHER THAN COMMITTING TO WARNINGS AND
ADVISORIES AT THIS TIME.
AS THE SNOW STARTS WEDNESDAY...THE BOUNDARY LAYER WILL STILL BE
WARM ENOUGH FOR RAIN. HOWEVER...EVAPORATIVE COOLING AND COLD AIR
BEING WRAPPED INTO THE STORM WILL CAUSE PRECIP TO CHANGE TO ALL
SNOW BY LATE AFTERNOON ALL THE WAY TO THE COAST. THE FIRST INCH OR
TWO WILL FALL BY EARLY EVENING...BUT THE HEAVIEST SNOW IS PROGGED
FOR THE 7PM TO 1AM TIMEFRAME FOR BANGOR AND DOWN EAST WHEN 5 TO 7
INCHES COULD FALL. SNOW WILL GRADUALLY TAPER OFF LATER IN THE
NIGHT AND END EARLY THANKSGIVING MORNING. STORM TOTALS FOR BANGOR
AND DOWN EAST ARE EXPECTED TO REACH 9 TO 11 INCHES FOR THE MOST
PART...IF THE FORECAST TRACK HOLDS. HAVE INCREASED AMOUNTS ALONG
THE COAST FROM THE PREVIOUS FORECAST CYCLE. ON THE OTHER
HAND...HAVE REDUCED AMOUNTS IN AROOSTOOK COUNTY WITH JUST A COUPLE
OF INCHES ANTICIPATED IN THE SAINT JOHN VALLEY.
ON THANKSGIVING DAY...SNOW ENDS IN THE MORNING AND CLOUDS LINGER
UNTIL LATER IN THE DAY. HIGHS WILL BE IN THE UPPER 20S NORTH TO
LOWER 30S SOUTH. WINDS WILL TEND TO DECREASE DURING THE DAY AND
THIS POSES THE THREAT OF A STRONG RADIATIONAL INVERSION FOR
THURSDAY. AT THIS TIME...AM GOING WITH GUIDANCE LOWS IN THE
TEENS...BUT ZERO TO LOW SINGLE DIGITS WILL BE POSSIBLE WITH
CLEARING...FRESH SNOW COVER AND LIGHT WINDS.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
COLD AIR CONTINUES TO FILTER INTO THE AREA FRIDAY. EXPECT CLOUDY
SKIES AND A FEW FLURRIES AS AN UPPER TROUGH CROSSES FRIDAY. HIGHS
WILL BE IN THE MID TO UPPER 20S. THIS WILL SET THE STAGE FOR A
VERY COLD FRIDAY NIGHT WITH WIDESPREAD SINGLE DIGITS AND A FEW
ZERO READINGS POSSIBLE. WENT WELL BELOW MOST OF THE GUIDANCE. THE
COLD HOLDS ON SATURDAY WITH HIGHS JUST A FEW DEGREES WARMER UNDER
INCREASING HIGH OVERRUNNING CLOUDS. A WARM FRONT CROSSES SATURDAY
NIGHT WITH SOME LIGHT SNOW...MOSTLY IN THE CROWN OF MAINE. LOWS
WILL BE EARLY SATURDAY EVENING WITH RISING TEMPERATURES LATER.
A GOOD WARMUP WILL OCCUR FOR SUNDAY WITH TEMPERATURES REACHING THE
UPPER 30S NORTH AND MID 40S ALONG THE COAST. THE COLD FRONT WILL
CROSS IN THE LATE AFTERNOON OR EVENING WITH LITTLE PRECIPITATION.
THERE IS SOME QUESTION WHETHER A WAVE FORMS ALONG THE FRONT ON
MONDAY AND BRINGS SNOW TO BANGOR AND DOWN EAST. HOWEVER...AT THIS
TIME CONFIDENCE IS RATHER LOW IN THIS DEVELOPMENT AND WILL COVER
WITH CHANCE POPS FOR BANGOR AND HANCOCK COUNTY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: OCCASIONAL MVFR CONDITIONS ARE POSSIBLE ACROSS THE
NORTH AND MOUNTAINS THIS AFTERNOON THROUGH TONIGHT.
OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS THE REGION THIS
AFTERNOON THROUGH TONIGHT. STRONG GUSTY WINDS WILL OCCUR ACROSS
NORTHERN AREAS THIS AFTERNOON.
SHORT TERM: VFR TO START WEDNESDAY. BGR AND BHB WILL BECOME LIFR
DURING THE AFTERNOON. THE LIFR SPREADS TO ALL SITES IN THE
EVENING. VFR RETURNS TO BGR AND BHB THURSDAY MORNING INTO
SATURDAY. MVFR CIGS WILL BE IN AND OUT FOR HUL NORTHWARD DURING
THURSDAY AND FRIDAY.
&&
.MARINE...
NEAR TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON THE
WATERS THIS AFTERNOON INTO TONIGHT.
SHORT TERM: HAVE ISSUED A GALE WATCH FOR WEDNESDAY NIGHT INTO
THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED LATER THURSDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR MEZ001>004.
WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR MEZ005-006-010-011-015>017-029>032.
MARINE...GALE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR
ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ050>052.
&&
NEAR TERM...NORCROSS/VJN
SHORT TERM...MCW
LONG TERM...MCW
AVIATION...NORCROSS/MCW
MARINE...NORCROSS/MCWHazardous weather outlook, Nov 25, 10:01 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1001 AM EST TUE NOV 25 2014 MEZ001>004-261200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 1001 AM EST TUE NOV 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ005-006-010-011-015>017-029>032-261200- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1001 AM EST TUE NOV 25 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-261200- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1001 AM EST TUE NOV 25 2014 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 10:18 PM EST | Small Craft Advisory | CAR | 18 hr | |
| Nov 25, 3:45 AM EST | Wind Advisory | CAR | Aroostook, Piscataquis, Somerset | 11 hr |
| Nov 25, 9:54 AM EST | Gale Watch | CAR | 6 hr | |
| Nov 25, 3:53 PM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 41 hr |
| Nov 25, 3:53 PM EST | Winter Weather Advisory | CAR | Aroostook, Piscataquis, Somerset | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.